# SDR AWXA200200663

- Difficulty date: June 27, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 50,892 hours, 19,206 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3611
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK THE FUSELAGE SKIN WAS FOUND CHAFED BELOW THE AFT END OF THE L/H HORIZONTAL STABILIZER BS 1865. MAINTENANCE REMOVED DAMAGED SKIN PANEL PER B737-300 SRM 51-40-02, PG. 16. FABRICATED A NEW SKIN PANEL, A FILLER, AND A DOUBLER, AND INSTALLED REPAIR PARTS IAW AWA ER 19-5381-02200-ES1.
